# SDR AALA201908059028

- Difficulty date: August 4, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A321-231
- Aircraft serial: 6983
- Aircraft time: 11,367 hours, 4,361 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE INDICATION FROM AFT RIGHT LAVATORY, UNCONFIRMED OR FALSE WARNING INFLIGHT ECAM AND CABIN WARNINGS. MAINTENANCE ACCOMPLISHED LAV SMOKE WARNING TEST PER TSM 26-17-00. NO DEFECTS NOTED.
